# SDR UPS05144377

- Difficulty date: April 24, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0811
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emerg Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EXIT SIGN ABOVE CREW ENTRY DOOR HAS AN INOP BULB.  REMOVED AND REPLACED INOP BULB ON CREW ENTRY DOOR EXIT LIGHT MODULE PER MM 33-51-13-4.
